Działalność naukowa

ROZDZIAŁY W KSIĄŻKACH I MONOGRAFIACH:

  1. A. Chlebowicz, M.-A. Taoudi, Measures of Weak Noncompactness and Fixed Points. Rozdział w “Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness” Józef Banaś, Mohamed Jleli, Mohammad Mursaleen, Bessem Samet, Calogero Vetro (2017), 247-296.

PUBLIKACJE:

  1.  A. Chlebowicz, A. Sładek, M. Wołowiec-Musiał, Automorphisms of certain forms of higher degree over ordered fields, Linear Algebra Appl. 331 (2001), 145-153.
  2.  A. Chlebowicz, M. Wołowiec-Musiał, A note on linear preservers of ternary cubic forms, Acta Math. Inf. Univ. Ostrav. 9 (2001), 33-38.
  3.  A. Chlebowicz, M. Wołowiec-Musiał, Forms with a unique representation as a sum of powers of linear forms, Tatra Mt. Math. Publ. 32 (2005), 33-39.
  4.  A. Chlebowicz, Certain finite groups as automorphism groups of forms of higher degree, Linear Algebra Appl. 419 (2006), 326-330.
  5.  J. Banaś, A. Chlebowicz, On integrable solutions of a nonlinear Volterra integral equation under Caratheodory conditions, Bull. Lond. Math. Soc. 41 (2009), 1073-1084. 
  6.  J. Banaś, A. Chlebowicz, On existence of integrable solutions of a functional integral equation under Caratheodory conditions, Nonlinear Anal. 70 (2009), 3172-79.
  7.  A. Chlebowicz, M. A. Darwish, K. Sadarangani, Existence and asymptotic stability of solutions of a functional integral equation via a consequence of Sadovskii's theorem, Journal of Function Spaces, Volume 2014, Article ID 32408, 9 pages.
  8.  J. Banaś, A. Chlebowicz, Solvability of an integral equation of Erdélyi-Kober type in the class of subpower functions, J. Nonlin. Convex Analysis 18, 2 (2017), 317-330.
  9. J. Banaś, A. Chlebowicz, On elementary inequality and its application in the theory of integral equations, J. Math. Inequal. 11 (2017), 595-605.
  10. J. Banaś, A. Chlebowicz, On a quadratic integral equation of Erdélyi-Kober type in the class of subpower functions, J. Nonlin. Convex Analysis 19, 5 (2018), 823-840.
  11. J. Banaś, A. Chlebowicz, On solutions of an infinite system of nonlinear integral equations on the real half-axis, Banach J. Math. Anal. 13 (2019), no. 4, 944-968.
  12. A. Chlebowicz, Solvability of an infinite system of nonlinear integral equations of Volterra-Hammerstein type,  Adv. Nonlinear Anal. 2020; 9: 1187 -- 1204.
  13. J. Banaś, A. Chlebowicz, W. Woś, On measures of noncompactness in the space of functions defined on the half-axis with values in a Banach space, J. Math. Anal. Appl. 489 (2020) 124187.

PODRĘCZNIKI AKADEMICKIE, SKRYPTY I MATERIAŁY POMOCNICZE:

  1. A. Chlebowicz, M. Wołowiec-Musiał, Repetytorium z algebry liniowej, Oficyna Wydawnicza Politechniki Rzeszowskiej, Rzeszów 2013.

KONFERENCJE:

  • Letnia Szkoła Instytutu Matematyki Uniwersytetu Śląskiego,  wrzesień 2000, Wisła, Polska, tytuł referatu: Automorfizmy form nad ciałem uporządkowanym
  • 5th Polish, Slovak and Czech Conference on Number Theory, 14-18 czerwiec 2004, Terchova, Słowacja
  • XIV International Conference on Mathematics, Informatics and Related Fields, 7-11 listopad 2008, Ustrzyki Dolne, Polska, tytuł referatu: Automorphisms of sums of powers of linear forms
  • VI Sympozjum Nieliniowej Analizy, 7-9 wrzesień 2011, Centrum Badań Nieliniowych im. J. P. Schaudera Uniwersytetu Mikołaja Kopernika w Toruniu, Polska, tytuł referatu: O całkowalnych rozwiązaniach nieliniowego całkowego równania Volterry
  • International Conference on Theory, Methods and Applications of Nonlinear Equations, 17-21 grudzień 2012, Texas A&M University, Kingsville, USA, tytuł referatu: On integrable solutions of a functional integral equation under Caratheodory conditions
  • 14th International Conference of Numerical Analysis and Applied Mathematics 2016, 19-25 wrzesień 2016, Rhodes, Grecja, On the space of integrable with a weight functions
  • 8 Forum Matematyków Polskich, 18-22 wrzesień 2017, Lublin, Polska, O istnieniu podpotęgowych rozwiązań równania całkowego typu Erdélyi'ego-Kobera
  • ICNPAA World Congress 2018, 3-6 lipiec 2018, Yerevan, Armenia, organizator sesji: Methods of nonlinear analysis and their applications, tytuł referatu: On existence of subpower solutions of a quadratic integral equation of Erdélyi-Kober type
  • Joint Meeting of UMI, SIMAI and PTM, 16-20 wrzesień 2018, Wrocław, Polska, wspólorganizator (razem z Giuseppe Marino i Tomaszem Zającem) sesji: Nonlinear Operators, Approximation Algorithms for Operator Equations and Related Problems, tytuł referatu: On the integral equations of Erdélyi-Kober type

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję